Approximation and optimization of discrete and differential inclusions described by inequality constraints

Mahmudov E. N.

OPTIMIZATION, vol.63, no.7, pp.1117-1133, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 7
  • Publication Date: 2014
  • Doi Number: 10.1080/02331934.2012.713360
  • Title of Journal : OPTIMIZATION
  • Page Numbers: pp.1117-1133


In the first part of this article optimization of polyhedral discrete and differential inclusions is considered, the problem is reduced to convex minimization problem and the necessary and sufficient condition for optimality is derived. The optimality conditions for polyhedral differential inclusions based on discrete-approximation problem according to continuous problems are formulated. In particular, boundedness of the set of adjoint discrete solutions and upper semi-continuity of the locally adjoint mapping are proved. In the second part of this article an optimization problem described by convex inequality constraint is studied. By using the equivalence theorem concerning the subdifferential calculus and approximating method necessary and sufficient condition for discrete-approximation problem with inequality constraint is established.